# SDR CALA9801031

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 824
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 CRACK IN FLOOR SUPPORT AT STA 824 BETWEEN LBL 50 AND 70.  THE FLOOR SUPPORT WAS REMOVED AND A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 53-16-01, 51-20-00, AND 51-31-01.
